# SDR SIMA200920502

- Difficulty date: July 23, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 26,739 hours, 22,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A HMBV INSPECTION FOUND DOUBLER ON LEFT FWD FUSELAGE BETWEEN FRAME 7 AND 8 AND STRINGER 14L AND 15L CORRODED.  REMOVED AND REPLACED OLD DOUBLER ON LEFT FWD FUSELAGE BETWEEN FRAME 7 AND 8 AND STRINGER 14L AND 15L.  FABRICATED A 6.75 X 8.5 INCHES DOUBLER USING AL2024T3 0.040 INCH AND A 2.5 X 4 INCHES FILLER USING AL2024T3 0.032.  CLEANED, PREPPED, ALODINED, PRIMED AND INSTALLED REPAIR IAW EMB SRM 53-10-01 AND 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
